MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8076
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.Received one dorado pta catheter.The catheter was kinked throughout.A complete circumferential break was noted at the butt joint of the balloon and catheter.Based upon the available information, the definitive root cause is unknown the device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8076 pta balloon dilatation catheter was allegedly difficult to inflate and allegedly leaked and broke.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient was reported to be a (b)(6) year-old male, weighing (b)(6).

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8811770
Report Number2020394-2019-01653
Device Sequence Number2070883
Product Code LIT
UDI-Device Identifier00801741059025
UDI-Public(01)00801741059025
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8076
Device Catalogue NumberDR8076
Device Lot Number93WC0092
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/22/2019
Patient Sequence Number1